# SDR AALA202206201404

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 73,739 hours, 9,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 4D/5D EMERGENCY LIGHTING INOPERATIVE. REPLACED SEATS 4D/5D FLOOR PROXIMITY EMERGENCY LIGHT PER AMM 33-51-05.
